# SDR DALA2016033002436

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1626
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER SPLICE AFT GARGO BS 1626, S22R.  MOVED CORROSION AT AFT CARGO STRINGER SPLICE BS 1626, S22R.  ORIGINAL MATERIAL THICKNESS IS .045, REMOVED .045, REMAINING 0.0 USED CALIBER ASSET 0015517.  DAMAGE OUT OF LIMITS IAW SRM 53-00-03.  REMOVED SPLICE IAW SRM 51-40-02.  FORMED NEW PART IAW ORIGINAL AND DWG 146N3820, REV C, FROM .050 7075-0, PO 00007214.  LOCATED AND DRILLED THE NEW SPLICE IAW SRM 51-40-05 AND DWG 146N3700 REV G INSTALLED THE NEW SPLICE STR IAW SRM 51-40-02, PARA 7 AND DWG 146N3700, REV G.
